# SDR SWAA2021020145087

- Difficulty date: January 28, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 44,568 hours, 24,755 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Loose
- Location: Cabin L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK- PAX CABIN L2 DOOR AFT GIRT BAR FITTING LOOSE.  RESECURED FASTENERS AT L2 DOOR AFT GIRT BAR FITTING AS PER B737 AMM 25-66-02-400-801.
